# SDR SWAA2022031183721

- Difficulty date: July 4, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer Fitting
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD AFT STR END FITTING HOLE OUT OF LIMITS MEASURES .319 AT 8L STR 3L / REAMED HOLE 8L AT STR 3L TO A HOLE DIAMETER OF 0.3286' AND INSTALLED BOLT IAW SI# 12107-53
